# SDR UIEA2019011400074

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,699 hours, 23,212 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT EQ EXH FAN 2 STATUS MESSAGE( PERFORMED OPS CHECK OF AFT EQUIPMENT COOLING EXHAUST FAN IAW  21-58-00 OPS CHECK SATISFACTORY  )
